Out Of Spots After Taking Vitamins At Promil?
In the morning I want to ask, r nI have a pregnant program, 2 months ago I gave the doctor 2 caplets, then the 26th day yesterday I had spots, I went back to the doctor again, given vitamin Nerva pLus, I took a shower when I got the spots It’s not out yet, why is it because of the medicine because you want menses, please explain, thank you
From the information you have conveyed, the administration of this vitamin product by your doctor in general does not pose a risk to your feminine condition. However, it is hoped that this product can help you in the promil period that you are currently living.
The complaints of spots that you feel at this time, if they occur after your fertile period and after you have sex, is probably an early sign of pregnancy.
The presence of blood spots or spots that occurs can provide information about ovulation or the attachment of the fertilized product to the uterine wall. However, this needs to be observed until the next cycle.
However, the possibility that it may be an early sign of menstruation or the presence of vaginal bleeding can also cause the same complaint.
Therefore, you should consult your obstetrician again according to the planned control schedule or immediately consult your gynecologist if you have any disturbing accompanying complaints.
You can also check the possibility of pregnancy by your gynecologist, especially if your menstrual cycle doesn't occur at the right time.
That's the info we can convey, also read spotting.